# SDR HE89099847

- Difficulty date: March 17, 2005
- Submitted: April 4, 2005
- Operation: General aviation
- Aircraft: ZKHDG
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5212
- Aircraft time: 16,986 hours, 71,559 cycles
- Engine: Allsn 250C20F
- Engine time: 15,162 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Part serial: 2177
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WOULDN'T START ENGINE
